MathSciNet Relay Station
MathSciNet bibliographic data
MR1024450 58C50 (05A40 33C80)
Bukhshtaber, V. M.; Kholodov, A. N. Groups of formal diffeomorphisms of the superline, generating functions for polynomial sequences, and functional equations. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 53 (1989), no. 5, 944--970, 1134; translation in Math. USSR-Izv. 35 (1990), no. 2, 277–305
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement